ArticleFrontiers in immunology2022
Upper Gastrointestinal Tract IrAEs: A Case Report About Sintilimab-Induced Acute Erosive Hemorrhagic Gastritis.
Article in Frontiers in immunology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 10 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
10 citing papers in PubMed, 1 synthesis or guideline pooled it, 14 citations in OpenAlex.
- A systematic review of gastritis as an immune-related adverse event in clinical interventions.Human vaccines & immunotherapeutics · 2024Pooled it
- Study of the potential protective efficacy of lactoferrin on indomethacin-induced gastric fundic mucosal injury in rats.Journal of molecular histology · 2026Article
- Exposure-response relationship of sintilimab in advanced gastric cancer: insights from time-dependent pharmacokinetics and biomarker integration for precision immunotherapy.Frontiers in pharmacology · 2026Review
- Immunotherapy-Related Gastritis in Small Cell Lung Cancer Treatment With Durvalumab-A Case Report.Cancer reports (Hoboken, N.J.) · 2025Article
- Sintilimab‑induced acute erosive hemorrhagic gastritis as an adverse reaction of third‑line therapy in a nasopharyngeal carcinoma patient: A case report.Oncology letters · 2025Article
- Review
- Immune-Related Adverse Events in a Patient With Burkitt's Lymphoma During PD-1 Immune Consolidation Therapy: A Case Report.Case reports in hematology · 2025Article
- Case Report: Successful immune checkpoint inhibitor rechallenge after sintilimab-induced Guillain-Barré syndrome.Frontiers in immunology · 2025Article
- Analysis of complications of giant gastric ulcers induced by hepatic arterial infusion chemotherapy or combined immunotherapy: A report of three cases.Experimental and therapeutic medicine · 2024Article
- Cell adhesion molecules and immunotherapy in advanced non-small cell lung cancer: Current process and potential application.Frontiers in oncology · 2023Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: Immune checkpoint inhibitors (ICIs) have now become the standard therapy for malignancies like non-small cell lung cancer and classical Hodgkin's lymphoma. ICIs are associated with unique immune-related adverse events (irAEs) caused by dysregulated immune activation. Treatment of lower gastrointestinal (GI) tract irAEs, such as colitis, is more common. However, for upper gastrointestinal tract irAEs, there is a lack of consensus in terms of globally standardized disease classification and treatment guidelines. Here, we report a case of sintilimab-induced acute erosive hemorrhagic gastritis. Case Presentation: A 54-year-old man with metastatic NSCLC (PT2N2M1 stage IV) underwent treatment with eight courses of sintilimab + bevacizumab, followed by maintenance therapy with sintilimab alone. However, he presented with epigastric pain and melena at the end of the first sintilimab treatment, and the symptoms occurred repeatedly after regular treatment with acute erosive hemorrhagic gastritis. Repeat esophagogastroduodenoscopy (EGD) showed severe hemorrhagic gastritis; symptomatic relief and improvement in EGD images were noted for as long as he was being treated with steroids, methylprednisolone sodium. Conclusion: As far as we are aware, we here describe the first case of sintilimab-associated acute erosive hemorrhagic gastritis, an upper gastrointestinal toxicity event. Throughout the treatment progression, differential diagnosis, multidisciplinary discussion, and the use of immunosuppressants were instrumental in clarifying the diagnosis and were crucial to the prognosis of the patient and continued treatment with ICIs.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.